Get a good night’s rest with Equate Extra Strength Pain Reliever PM Caplets. Our pain reliever caplets temporarily relieve occasional headaches and minor aches and pains while working to combat sleeplessness. Each caplet is formulated with Diphenhydramine Hydrochloride, a nighttime sleep-aid, and Acetaminophen, a pain reliever, to help dull your pain and lull you to sleep. Manage your nighttime pain with Equate Extra Strength Pain Reliever PM Rapid Release Caplets.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Extra Strength Pain Reliever PM Caplets, 100 Count:
- Extra strength pain reliever/nighttime sleep-aid
- Non habit-forming
- Suitable for adults and children 12 years and over
- Compare to Extra Strength Tylenol PM active ingredients
- Active ingredient (in each caplet): Diphenhydramine Hydrochloride 25 mg (nighttime sleep-aid), Acetaminophen 500 mg (pain reliever)